Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 733-742, 1999

On harmonic conjugates with exponential
mean growth

Miroslav Pavlovic

Matematicki fakultet, Studentski trg 16, 11001 Belgrade, p.p. 550, Serbia, Yugoslavia


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]